Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 106, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 8:47 PM EDT for Dade County, Walker County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2006, 8:47 PM EDT (00:47 UTC)
- Expired
- Apr 19, 2006, 9:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2809 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 200048
SVRFFC
GAC083-295-200130-
/O.NEW.KFFC.SV.W.0106.060420T0047Z-060420T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT WED APR 19 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DADE COUNTY IN NORTHWEST GEORGIA
WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 930 PM EDT
* AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED WEST OF
RISING FAWN...AND MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...NAOMI...LINWOOD...DAVIS CROSSROADS AND CEDAR GROVE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3476 8516 3472 8517 3471 8516 3471 8505
3461 8508 3458 8519 3459 8521 3459 8543
3461 8552 3481 8557
$$1 follow-up statement
000
WWUS52 KFFC 200120
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT WED APR 19 2006
GAC083-200127-
/O.CAN.KFFC.SV.W.0106.000000T0000Z-060420T0130Z/
DADE GA-
917 PM EDT WED APR 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF DADE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3476 8516 3471 8516 3471 8505 3462 8508
3459 8515 3460 8544 3462 8552 3466 8548
3470 8548 3473 8544 3479 8544
$$
GAC295-200130-
/O.CON.KFFC.SV.W.0106.000000T0000Z-060420T0130Z/
WALKER GA-
917 PM EDT WED APR 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN WALKER COUNTY...
AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
SOUTH OF CEDAR GROVE AND SOUTHWEST OF LA FAYETTE...MOVING SOUTHEAST
AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NAOMI
AND CENTERPOST.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3476 8516 3471 8516 3471 8505 3462 8508
3459 8515 3460 8544 3462 8552 3466 8548
3470 8548 3473 8544 3479 8544
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:30 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 19, 5:30 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT WED APR 19 2006 .UPDATE FOR THIS AFTERNOON AND EVENING... JUST TALKED TO SPC AND THE DECISION HAS BEEN MADE TO REPLACE CURRENT SVR TSTM WATCH #208 WITH A TOR WATCH # 210 THRU 02Z THIS EVENING. THE NORTH EXTENT OF THIS WATCH WILL START AT CARROLL...HEARD AND COWETA COUNTIES AND STRETCH SOUTHWARD ACROSS EXTREME SW PORTIONS OF THE CWA. WILL ISSUE THE WATCH SHORTLY. THINKING IS WINDS AND HELICITY WILL CONTINUE TO INCREASE OUT AHEAD OF THE TSTMS DEVELOPING ALONG OUTFLOWS AND TRACKING ACROSS WEST CENTRAL GA. THIS WOULD INTRODUCE A SLIGHT ISOLATED THREAT OF TORNADOES. STAY TUNED FOR UPDATES. /39 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) A CLUSTER OF STRONG THUNDERSTORMS CURRENTLY PUSHING SOUTHWARD ACROSS MAINLY WEST CENTRAL GA WILL LIKELY CONTINUE TO REDEVELOP ALONG THEIR OWN OUTFLOWS THRU THE AFTERNOON AND EARLY EVENING HOURS. THIS IS LARGELY DUE TO THE GREATER INSTABILITIES BEING POOLED OVER THE WESTERN HALF OF THE FORECAST AREA WHERE A WARM SW FLOW AND DIFFERENTIAL HEATING ARE RESULTING IN 1500 TO 2500 CAPES NOSING INTO WEST GA. EXPECT STORMS TO GRADUALLY WEAKEN BY LATE AFTERNOON-EARLY EVENING...THEN MOSTLY DISSIPATE BEFORE MIDNIGHT WITH LOSS OF DAYTIME HEATING. AS FOR THIS AFTERNOON...ALREADY DID A QUICK ZONE UPDATE TO CLEAR MOST OF THE NORTHERN COUNTIES FROM THE SEVERE TSTM WATCH #208 CURRENTLY IN EFFECT THRU 5 PM. THE STORMS HAVE MOVED OUT OF NORTH GA AND NOT EXPECTING REDEVELOPMENT THERE AT THIS TIME. AS FOR TONIGHT...WILL SHOW SLIGHT CHANCE POPS NORTH...CHANCE POPS CENTRAL AND SOUTH THIS EVENING...THEN NILL POPS ALL AREAS AFTER MIDNIGHT. WET GROUNDS AND CLEARING SKIES SUGGEST POTENTIAL FOR PATCHY DENSE FOG DEVELOPING AFTER MIDNIGHT. THURSDAY THRU FRIDAY NIGHT...MODELS ARE IN FAIR AGREEMENT SHOWING ANOTHER MCS POSSIBLY DEVELOPING AND PUSHING INTO MAINLY NORTH AND CENTRAL GA THURSDAY AFTERNOON-THURSDAY NIGHT. MAY SEE A SLIGHT BREAK EARLY FRIDAY...WITH REDEVELOPMENT FRIDAY AFTERNOON AND FRIDAY NIGHT AHEAD OF AN APPROACHING COLD FRONT. AS FOR THE SEVERE THREAT... EXPECT MAINLY NORTH AND WEST CENTRAL GA TO REMAIN IN A SLIGHT RISK OF SEVERE STORMS FOR AT LEAST THURSDAY AFTERNOON/EVENING AND AGAIN FRIDAY AFTERNOON/EVENING AS THIS AREA REMAINS MODERATELY UNSTABLE WITH 1500-2500 CAPES NOSING IN FROM THE W-SW DURING DAYTIME HEATING. AT THIS TIME...EXPECTING MAIN SEVERE THREAT TO BE LARGE HAIL AND DAMAGING WINDS AS AREA HELICITIES REMAIN ON THE WEAK SIDE. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) MODELS CONTINUE TO BE IN FAIR AGREEMENT ON SWEEPING THE COLD FRONT ACROSS THE ENTIRE FORECAST AREA ON SATURDAY. WILL CONTINUE TO HOLD ONTO A CHANCE POPS ACROSS THE CWA ON SATURDAY...THEN SHOW NIL POPS BY SATURDAY EVENING. WILL CONTINUE TO LEAN TOWARD THE GFS POPS AND KEEP TEMPS AT OR ABOVE NORMAL THROUGH THE EXTENDED PERIODS. && .AVIATION... IMMEDIATE CONCERN...ESPECIALLY FOR CSG...IS THUNDER OVER THE NEXT FEW HOURS. BEYOND THAT...ABUNDANT LOW-LEVEL MOISTURE WILL LIKELY ALLOW FOR FOG DEVELOPMENT EARLY TOMORROW MORNING. BY THURSDAY AFTERNOON...PER DISCUSSION ABOVE...EXPECT WIDESPREAD THUNDERSTORMS TO BE POSSIBLE. FOR NOW...WILL PROBABLY ONLY INCLUDE THUNDER AS A PROB GROUP IN THE TAFS GIVEN UNCERTAINTY IN EXACT TIMING. WILL PROBABLY HAVE TO INCLUDE SOME SORT OF MID DECK WITH THE PREVAILING GROUP...ALTHOUGH LOW CEILINGS AND VISIBILITIES ARE CERTAINLY POSSIBLE DEPENDING ON THE AMOUNT OF CONVECTION ANY PARTICULAR TAF SITE MIGHT ACTUALLY GET. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 58 82 60 79 / 30 40 40 30 ATHENS 59 80 59 75 / 30 30 40 40 GAINESVILLE 57 76 59 71 / 30 30 50 50 ROME 61 81 61 81 / 30 40 50 50 COLUMBUS 63 86 65 84 / 30 20 20 20 MACON 59 83 60 85 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39/TDP
Hazardous weather outlook, Apr 19, 7:28 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 728 PM EDT WED APR 19 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 728 PM EDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS PORTIONS OF WEST CENTRAL GEORGIA THROUGH THIS EVENING. .SYNOPSIS... A WARM FRONT DRAPED ACROSS NORTH GEORGIA WILL BE THE FOCUS FOR ISOLATED SEVERE STORMS ACROSS PORTIONS OF WEST CENTRAL GEORGIA THROUGH THE EVENING HOURS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WOULD BE FREQUENT CLOUD-TO-GROUND LIGHTNING...DIME SIZE HAIL...GUSTY WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE WEATHER WILL BE ACROSS WEST CENTRAL GEORGIA THROUGH THIS EVENING. .DISCUSSION... A WARM FRONT DRAPED ACROSS NORTH GEORGIA HAS ALLOWED WARM MOIST AIR TO FILTER INTO THE STATE. SEVERE THUNDERSTORMS HAVE DEVELOPED THROUGH THE DAY...SLOWLY WORKING THEIR WAY INTO THE MORE UNSTABLE AIR IN WEST CENTRAL GEORGIA. CAPES IN THESE AREAS ARE ABOVE 1000 J/KG WITH LIFTED INDICES IN THE MINUS 2 TO MINUS 4 RANGE. HOWEVER...AFTER SUNSET...STORMS WILL NOT BE ABLE TO SUSTAIN THEMSELVES...AND WILL LIKELY DISSIPATE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS EVENING FOR POSSIBLE ACTIVATION ACROSS WEST CENTRAL GEORGIA.
In the hours before
Local storm report, Apr 19, 6:35 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL WAVERLY HALL 32.68N 84.74W
04/19/2006 E2.50 INCH HARRIS GA TRAINED SPOTTER
&&
EAVILASpecial weather statement, Apr 19, 6:42 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT WED APR 19 2006 GAZ078-089-192315- 642 PM EDT WED APR 19 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND WINDS UP TO 40 MPH IN MUSCOGEE AND HARRIS COUNTIES UNTIL 715 PM EDT... AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM MULBERRY GROVE TO SOUTHWEST OF COLUMBUS...MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS HARRIS AND MUSCOGEE COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLUMBUS...MULBERRY GROVE...ELLERSLIE AND UPATOI. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 19, 7:28 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL BOX SPRINGS 32.53N 84.66W
04/19/2006 E0.88 INCH TALBOT GA TRAINED SPOTTER
&&
EAVILALocal storm report, Apr 19, 7:37 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 10 SW FRANKLIN 33.18N 85.22W
04/19/2006 E1.75 INCH HEARD GA LAW ENFORCEMENT
&&
EAVILASpecial weather statement, Apr 19, 8:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 PM EDT WED APR 19 2006 GAZ001-002-200115- 834 PM EDT WED APR 19 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND WINDS UP TO 40 MPH IN DADE AND WALKER COUNTIES UNTIL 915 PM EDT... AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF RISING FAWN...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DADE AND WALKER COUNTIES. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RISING FAWN...CEDAR GROVE AND LAFAYETTE. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 19, 8:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM HAIL 3 SE RINGGOLD 34.89N 85.07W
04/19/2006 E0.75 INCH CATOOSA GA EMERGENCY MNGR
1030 AM HAIL DALTON 34.77N 84.98W
04/19/2006 E0.88 INCH WHITFIELD GA TRAINED SPOTTER
1035 AM HAIL 2 SE DALTON 34.75N 84.95W
04/19/2006 E0.75 INCH WHITFIELD GA PUBLIC
1040 AM HAIL CHATSWORTH 34.78N 84.78W
04/19/2006 E0.75 INCH MURRAY GA LAW ENFORCEMENT
1045 AM HAIL LA FAYETTE 34.71N 85.28W
04/19/2006 E0.75 INCH WALKER GA EMERGENCY MNGR
1045 AM HAIL ELLIJAY 34.69N 84.48W
04/19/2006 E0.75 INCH GILMER GA COUNTY OFFICIAL
1100 AM HAIL 5 NW TRENTON 34.93N 85.57W
04/19/2006 E0.75 INCH DADE GA COUNTY OFFICIAL
1105 AM HAIL CHATSWORTH 34.78N 84.78W
04/19/2006 E0.75 INCH MURRAY GA LAW ENFORCEMENT
1120 AM HAIL RISING FAWN 34.76N 85.53W
04/19/2006 E0.75 INCH DADE GA COUNTY OFFICIAL
1130 AM HAIL FAIRMOUNT 34.44N 84.70W
04/19/2006 M0.75 INCH GORDON GA LAW ENFORCEMENT
1130 AM HAIL 5 NE FAIRMOUNT 34.49N 84.64W
04/19/2006 M0.75 INCH PICKENS GA TRAINED SPOTTER
REPORTED NEAR LUDVILLE
1135 AM HAIL TRION 34.55N 85.31W
04/19/2006 E0.88 INCH CHATTOOGA GA PUBLIC
1202 PM HAIL ADAIRSVILLE 34.37N 84.91W
04/19/2006 E0.75 INCH BARTOW GA PUBLIC
1228 PM HAIL CARTERSVILLE 34.17N 84.80W
04/19/2006 E0.75 INCH BARTOW GA TRAINED SPOTTER
1233 PM HAIL CARTERSVILLE 34.17N 84.80W
04/19/2006 E1.00 INCH BARTOW GA PUBLIC
1240 PM HAIL KENNESAW 34.02N 84.62W
04/19/2006 E0.88 INCH COBB GA PUBLIC
1250 PM HAIL KENNESAW 34.02N 84.62W
04/19/2006 E1.75 INCH COBB GA PUBLIC
CRACKED A CAR WINDSHIELD
1250 PM HAIL ROME 34.26N 85.19W
04/19/2006 E0.75 INCH FLOYD GA AMATEUR RADIO
1255 PM HAIL 1 S TAYLORSVILLE 34.08N 84.99W
04/19/2006 E0.88 INCH POLK GA CO-OP OBSERVER
0107 PM HAIL 1 N SUMMERVILLE 34.49N 85.35W
04/19/2006 E1.00 INCH CHATTOOGA GA TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL COVERING THE GROUND
0119 PM HAIL CALHOUN 34.49N 84.94W
04/19/2006 E0.88 INCH GORDON GA AMATEUR RADIO
0125 PM HAIL 4 W WOODSTOCK 34.10N 84.58W
04/19/2006 E0.75 INCH CHEROKEE GA TRAINED SPOTTER
0147 PM HAIL ROME 34.26N 85.19W
04/19/2006 E0.75 INCH FLOYD GA AMATEUR RADIO
0200 PM HAIL 6 N CARTERSVILLE 34.25N 84.80W
04/19/2006 E0.75 INCH BARTOW GA PUBLIC
0215 PM HAIL 4 W WOODSTOCK 34.10N 84.58W
04/19/2006 E1.00 INCH CHEROKEE GA TRAINED SPOTTER
0220 PM HAIL 3 E NEW HOPE 33.96N 84.74W
04/19/2006 E0.75 INCH PAULDING GA AMATEUR RADIO
0300 PM HAIL ESOM HILL 33.95N 85.39W
04/19/2006 E0.88 INCH POLK GA EMERGENCY MNGR
0302 PM HAIL BREMEN 33.71N 85.15W
04/19/2006 E1.00 INCH HARALSON GA PUBLIC
0320 PM HAIL 6 W VILLA RICA 33.73N 85.03W
04/19/2006 E0.88 INCH CARROLL GA EMERGENCY MNGR
NEAR TEMPLE
0330 PM HAIL 2 NW WHITESBURG 33.51N 84.94W
04/19/2006 E2.50 INCH CARROLL GA PUBLIC
0347 PM HAIL SARGENT 33.43N 84.87W
04/19/2006 E0.75 INCH COWETA GA FIRE DEPT/RESCUE
0400 PM HAIL 7 E FRANKLIN 33.28N 84.98W
04/19/2006 E1.75 INCH HEARD GA LAW ENFORCEMENT
0410 PM HAIL 8 W NEWNAN 33.38N 84.93W
04/19/2006 E2.75 INCH COWETA GA PUBLIC
0430 PM HAIL HOGANSVILLE 33.17N 84.90W
04/19/2006 E2.75 INCH TROUP GA PUBLIC
0437 PM TSTM WND DMG HOGANSVILLE 33.17N 84.90W
04/19/2006 TROUP GA LAW ENFORCEMENT
HOUSE DAMAGED DUE TO POSSIBLE TORNADO
0442 PM HAIL 7 NW GREENVILLE 33.10N 84.80W
04/19/2006 E0.75 INCH MERIWETHER GA EMERGENCY MNGR
0500 PM HAIL 10 SW FRANKLIN 33.18N 85.22W
04/19/2006 E1.75 INCH HEARD GA LAW ENFORCEMENT
0500 PM HAIL HOGANSVILLE 33.17N 84.90W
04/19/2006 E4.25 INCH TROUP GA EMERGENCY MNGR
0500 PM HAIL 8 E LA GRANGE 33.04N 84.90W
04/19/2006 E1.75 INCH TROUP GA TRAINED SPOTTER
0525 PM HAIL 2 S WARM SPRINGS 32.86N 84.68W
04/19/2006 E1.75 INCH MERIWETHER GA AMATEUR RADIO
0540 PM HAIL WEST POINT 32.88N 85.17W
04/19/2006 E1.75 INCH TROUP GA PUBLIC
0545 PM HAIL WAVERLY HALL 32.68N 84.74W
04/19/2006 E1.75 INCH HARRIS GA PUBLIC
0605 PM HAIL 3 S WAVERLY HALL 32.64N 84.74W
04/19/2006 E1.75 INCH HARRIS GA TRAINED SPOTTER
0615 PM HAIL WAVERLY HALL 32.68N 84.74W
04/19/2006 E2.50 INCH HARRIS GA TRAINED SPOTTER
0625 PM HAIL BOX SPRINGS 32.53N 84.66W
04/19/2006 E0.88 INCH TALBOT GA TRAINED SPOTTER
&&
EAVILAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Walker | 26 min |
| Apr 20, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Walker | 20 min |
| Apr 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Walker, Whitfield | 45 min |
| Apr 20, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 45 min |
| Apr 20, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 37 min |
| Apr 20, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 48 min |
| Apr 20, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 27 min |
| Apr 20, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 39 min |
| Apr 20, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 37 min |
| Apr 20, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 31 min |
| Apr 20, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Walker | 24 min |
| Apr 20, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 30 min |
| Apr 20, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Apr 20, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 35 min |
| Apr 20, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.